MathSciNet Relay Station
MathSciNet bibliographic data
MR1885631 (2002j:11156) 11Y11 (11A41)
Dubner, Harvey; Gallot, Yves Distribution of generalized Fermat prime numbers. Math. Comp. 71 (2002), no. 238, 825–832.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement